×

Found 70 Documents (Results 1–70)

The norm resolvent convergence for elliptic operators in multi-dimensional domains with small holes. (English. Russian original) Zbl 1403.35023

J. Math. Sci., New York 232, No. 3, 283-298 (2018); translation from Probl. Mat. Anal. 92, No. 3, 69-81 (2018).
MSC:  35B25 35B40 35J25
PDFBibTeX XMLCite
Full Text: DOI

Operator approximation. (English) Zbl 1323.47013

Romeo, P.G. (ed.) et al., Semigroups, algebras and operator theory. Selected papers of the conference, ICSAOT-2014, Kochi, India, February 26–28, 2014. New Delhi: Springer (ISBN 978-81-322-2487-7/hbk; 978-81-322-2488-4/ebook). Springer Proceedings in Mathematics & Statistics 142, 135-147 (2015).
PDFBibTeX XMLCite
Full Text: DOI

On the operator-norm convergence of the Trotter-Kato product formula. (English) Zbl 0973.47021

Dittrich, Jaroslav (ed.) et al., Mathematical results in quantum mechanics. QMath7 conference, Prag, Czech Republic, June 22-26, 1998. Basel: Birkhäuser. Oper. Theory, Adv. Appl. 108, 323-334 (1999).
Reviewer: M.Turinici (Iaşi)
MSC:  47B25 47A55 47D03
PDFBibTeX XMLCite

Asymptotic behavior of the resolvent of the Dirac operator. (English) Zbl 0879.47030

Demuth, Michael (ed.) et al., Mathematical results in quantum mechanics: International conference in Blossin (Germany), May 17-21, 1993. Basel: Birkhäuser Verlag. Oper. Theory, Adv. Appl. 70, 45-54 (1994).
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

Software